Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Stefan BERRES
|Number||Authors, Title and Details|
Stefan BERRES, Aníbal CORONEL, Richard LAGOS, Mauricio SEPÚLVEDA: Performance of a real coded genetic algorithm for the calibration of scalar conservation laws. The ANZIAM Journal, vol. 58, 1, pp. 51-77, (2016).
Stefan BERRES, Raimund BÜRGER, Rodrigo GARCES: Centrifugal settling of flocculated suspensions: A sensitivity analysis of parametric model functions. Drying Technology, vol. 28, no. 7, pp. 858-870, (2010)
Stefan BERRES, Raimund BÜRGER, Alice KOZAKEVICIUS: Numerical approximation of oscillatory solutions of hyperbolic-elliptic systems of conservation laws by multiresolution schemes. Advances in Applied Mathematics and Mechanics, vol. 1, 5, pp. 581-614, (2009)
David K. BASSON, Stefan BERRES, Raimund BÜRGER: On models of polydisperse sedimentation with particle-size-specific hindered-settling factors. Applied Mathematical Modelling, vol. 33, pp. 1815-1835, (2009)